How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Kym Tolson, LCSW, CSAC, NBCCH Your Ow...
Kym Tolson, LCSW, CSAC, NBCCH, Therapist
Category: Mental Health
Satisfied Customers: 251
Experience:  Over 15 years of experience as a substance abuse therapist. I am a Licensed Clinical Social Worker
Type Your Mental Health Question Here...
Kym Tolson, LCSW, CSAC, NBCCH is online now
A new question is answered every 9 seconds

My girlfriend is prescribed Ketamine spray for her pain (on

This answer was rated:

My girlfriend is prescribed Ketamine spray for her pain (on disability for migraines) but she used it sometimes 6 times/30 minutes. She has spent the last 2 years accusing me of things I don't do (primarily using or diluting her nose spray) and I'm fed up. Something has to happen and she's agreed to see someone with me. I've read that Ketamine or Special K can cause dilusions so I'm wondering if this is causing it. What do you think and who do you think we should see?
Thank you for using I'm sorry to hear you are going through this with your girlfriend. It sounds like she is addicted to the Ketamine just as she was addicted to the pain pills. My best recommendation would be to go to a substance abuse treatment center that offers therapy, a psychiatrist, treatment and alternative treatment for chronic pain issues. A center that specializes in the above will be able to assess her and treat her locally or they may recommend that she attend a residential treatment program that can detox her and get to the bottom of her migraines to treat them holistically rather than with medication. If she is an addict she probably will not be able to use any medications responsibly and you will continue to have these accusations about diluting her nose spray etc. It is hard to say in this online setting if that is a delusion or an addict type statement but addiction specialists will be able to sort that out.

I hope this answer helps. Please let me know if you have any other questions or if you need further clarification of this answer.

Take care and I wish you the best with this situation,
Kym Tolson, LCSW, CSAC, NBCCH and other Mental Health Specialists are ready to help you

Related Mental Health Questions